Doctor insights on:
Tetracycline Ointment Lip
I'm on accutane. I'm so sad that I use tetracycline ointment 1% on lip. After 5 mins, I wiped it. It happens 1 time when taking accutane. Is it dangerous?
Accutane can be: Accutane can cause depression and even suicidal thoughts. If any concerns, see physician asap. If continuing tetracycline, this can effect the metabolism of psychiatric medications. This must be considered by any prescriber of psychiatric meds. Sometimes the psych meds can help clear up acne. Need to see a psychiatrist well versed in psychopharmacology, especially psychodermatology. ...Read more
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
I'm on isotretinoin. I used a little bit of tetracycline ointment 1% on my lip just once time during isotretinoin course. Is it serious for my health?
No: Although there was no reason to use this on your lips I do not think any damage was done given the minimal absorption. ...Read more
I'm on accutane. I'm at fault that I use tetracycline ointment 1% on my lip once time. However, I removed all cream immediately. Does it affect my health?
Accutane: This should not hurt you in any way. ...Read more
I'm on accutane. Unfortunately, I used tetracycline cream for my lip once time. However, after 5 mins, I wipe my lip. Does it affect my Accutane journey?
Accutane: Should not affect your therapy.Get a more detailed answer ›
Stop taking it: Tetracyclines and related medications can actually cause intracranial hypertension, or elevated pressures in the head. Usually the symptoms start after 2 weeks or more of treatment. Symptoms can progress to include changes in vision. I would recommend to stop the medicine and call your doctor. This could turn into something serious and you should get it checked. ...Read more
Can I take tetracycline & doxycycline at the same time? I am 40 all of a sudden broke out with cystic and whiteheads around mouth & chin. Thanks!
Don't take both: As the name implies, these drugs are chemically very similar and they have exactly the same activity against various problems, including acne. There is never a reason to take both; it would just increase the chance of side effects (like stomach upset, sensitivity to sunburn) without improving your acne. Speak with the doctor (s) who prescribed them and/or taking care of your acne. ...Read more
No: Eye ointments usually are very narrow range of acidity or less likely to hurt really bad when placed in eye. Skin ointments are more crude and not made to put in eyes. ...Read more
Swellings under eyes (2 symettrical) Do not hurt, slightly red, no change (1 year.) Rosacea? But no change after ointment + tetracycline (2mth)
Lower eye issue: Best to seek OLY IN PERSON evaluations. It could be many dx's.! ...Read more
I am 30 weeks pregnant and I used tetracycline eye ointment 1 % once on my eye lid. How is it dangerous for my baby? Thanks
70% body covered in staph, on course of tetracycline for 6wks. I don't care for that type of antibiotic. Is there home remedies to care for the itch?
See a dermatologist: Sounds like you need a new diagnosis. ...Read more
Two failed treatments for h pylori. Now a third with tetracycline. If it doesn't work what next? Husband tested positive going to do a first treatment
Its possible you &: ...your husband have been passing the infection back and forth. It's critical that you both eradicate the H.pylori organism with simultaneous treatment. Stay the course, make sure you and he both complete your full antibiotic regimen, then both get checked to ensure that H.pylori is gone. ...Read more
Yes: E. Coli acquired outside the hospital are frequently sensitive to tetracycline. In hospital between 50 and 90% of strains of e. Coli are sensitive. As many strains are resistant sensitivity studies in the microbiology lab need to be performed before using tetracycline to treat a known e. Coli infection.. ...Read more
Why is it there?: Tetracycline (arestin, atradox) is inserted in deep gum pockets between the teeth and gums to kill destructive bacteria and encourage pocket depth reduction and reattachment of the gum to the tooth. These tetracyclines do not need to be removed as they dissolve with time. If you refer to tetracycline staining of teeth, no treatment is needed except for cosmetic reasons. ...Read more
See below: They are all 3 antibiotics of the tetracycline class and have very similar antibacterial spectrums. Minocycline and Doxycycline can be given safely to patients with renal failure. Minocycline gets high nasal and sinus levels and is good for MRSA colonization treatment. Doxycycline can cause photosensitivity but is otherwise well tolerated. ...Read more
What does toxic mean: They are toxic to bacteria. Not usually toxic to humans side effects are possible...Macrolides often cause stomach irritation. Tetracycline may discolor teeth with long term use and are inactivated by concomitant intake of dairy products containing calcium or iron containing vitamins and antacids. ...Read more
Tetracycline stained teeth occurs when this antibiotic is taken when you still have your baby teeth, and the permanent teeth are still forming.
It causes a developmental defect in the enamal and the deeper layers of the tooth in the form of dark brown or gray staining. This is known as intrinsic staining because it comes from within the tooth. ...Read more